MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION LITHOVUE; URETEROSCOPE AND ACCESSORIES, FLEXIBLE/RIGID

BOSTON SCIENTIFIC CORPORATION LITHOVUE; URETEROSCOPE AND ACCESSORIES, FLEXIBLE/RIGID
Model Number 791-700
Medical Device Problem Code Failure to Power Up (1476)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/24/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The device has not been received for analysis.Upon receipt and completion of the failure analysis of the complaint device, if there is any further relevant information from that review, a supplemental mdr will be filed.
 
Event or Problem Description
It was reported to boston scientific corporation that lithovue touch pc was attempted to be used in the kub during a ureteroscopy procedure performed on (b)(6) 2021.During the procedure, the lithovue touch pc did not boot up to the boston scientific application automatically; there was a sidewinder application error.The facility had no other devices available to complete the procedure therefore the procedure was cancelled due to this event.There were no patient complications reported as a result of this event.
 
Event or Problem Description
It was reported to boston scientific corporation that lithovue touch pc was attempted to be used in the kub during a ureteroscopy procedure performed on (b)(6) 2021.During preparation, the monitor was having sidewinder application error.The monitor did not boot up to bsc application automatically.There were no other lithovue scopes available and reusable scopes were broken.The procedure was cancelled due to this event.There were no patient complications reported as a result of this event.
 
Additional Manufacturer Narrative
Block h6: problem code 3191 is being used to capture aborted/cancelled procedure.Block h10 investigation analysis: the returned lithovue touch pc was analyzed, and a visual evaluation noted that the device showed no damages and the product has passed visual inspection.A functional evaluation noted that the touch pc booted up to a black screen.Since the touch pc booted up to a black screen, the side winder could not be accessed.The reported event was confirmed.This investigation is assigned a most probable conclusion code of cause traced to component failure.This conclusion was selected because the reason for (b)(6) monitor is having side winder issue was most likely determined to be probable component failure from the functional test performed and the analysis of the available information.The evidence from the product record review did not identify a potential product quality issue or new patient harm.Therefore, it can be concluded that component failure was the most probable cause of the complaint/event.A review of the manufacturing documentation for this device revealed that no anomalies or deviations related to the event occurred during manufacturing.

Brand Name
LITHOVUE
Common Device Name
URETEROSCOPE AND ACCESSORIES, FLEXIBLE/RIGID
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752 1242
MDR Report Key11653110
Report Number3005099803-2021-01657
Device Sequence Number3658460
Product Code FGB
UDI-Device Identifier08714729891901
UDI-Public08714729891901
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K153049
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/28/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number791-700
Device Catalogue Number791-700
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/19/2021
Initial Date Received by Manufacturer 03/24/2021
Supplement Date Received by Manufacturer06/04/2021
Initial Report FDA Received Date04/12/2021
Supplement Report FDA Received Date06/28/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1